# SDR 97ZZZX3911

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N282AE
- Make and model: Saab 340B
- Aircraft serial: 340B282
- Propeller: Hamstd 14RF19
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: RFC11T
- Condition: Cracked
- Location: Fillet/Shank
- Part time: 11,947 hours
- Component: 14RF9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DYE PENETRANT INSPECTION, TWO CRACKS WERE FOUND ON SHANK OUTSIDE DIAMETER OF BLADE.  DEFECT MEASURES AT .476 INCH LENGTH BY .143 INCH WIDE.
